I had the worst experience with my paragard. I kept it in for 6mos and had severe hair loss, moodiness and extremely heavy periods-like bleed thru my clothes heavy. Was wondering if anyone else experienced any side effects as well? I just had it removed which was also the worst experience ever.
Spotting between periods, abdominal ,cramps,backache,increase in menstrual flow are few of the common side effects of Paragard.There have been very few cases who have reported hair loss on Pargaard.You need to see a dermatologist to rule out other causes of hair loss like thyroid disease, iron deficiency anemia, zinc deficiency etc.Do keep us posted.
Take care and kind regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.